# SDR UIEA2022081400859

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 49,702 hours, 9,664 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE 3 FAN VIBRATION 4.3 - 5.0 IN CLIMB( PERFORMED BOROSCOPE INSPECTION AND TRIM BALANCE REF LOG PAGE 1194652 M5 & M6.  /  M5: PERFORMED #3 ENG BSI THEN OPS CHECK NORMAL AND RE-INSTALLED INSPECTION PORT (B1-0, B1-3, B4-3, B4-4, B4-2) AND N2 CRANK PAD THEN RUN UP LEAK CHECK NORMAL AS PER AMM 72-00-00 & 71-00-00.  /  M6: PERFORMED ECM 2022P-235. WEIGHT SCREW NOT MATCH WITH AVM. UPDATE AVM THEN PERFORMED #3 ENG TRIM BALANCE THEN VIB CHECK NORMAL (FAN VIB 1.3) AS PER AMM 72-31-00 & 71-00-00. )
